# SDR UPS03441331

- Difficulty date: September 12, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 98,649 hours, 25,117 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lap Joint
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  FX - LOWER FUSELAGE EXTERNAL SKIN LAP JOINT ATT RIVET HOLE FOUND OUT OF OVERSIZE CONTERSINK AT STA 2070 TO STA 2080 STRG 46L ( ONE EA ) ( DURING SKIN PANEL REMOVED ).   SKIN REPAIRED IAW SRM 53-30-03 FIG 17 SUBSEQUENT INSPECTION ARE NECESSARY FOR THIS CATEGORY B REPAIR REFER TO SRM 53-30-03 FIG 17 TABLE III FOR INSP REQUIREMENT AND EO B747-5330-17977-B.
